American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F10) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] S. A. Mel’nik. The dynamics of the mean mass of a solution of the stochastic porous media equation. Theor. Probability and Math. Statist. 87 (2013) 153-161.
Abstract, references, and article information   
View Article: PDF

[2] I. H. Krykun. Functional law of the iterated logarithm type for a skew Brownian motion. Theor. Probability and Math. Statist. 87 (2013) 79-98.
Abstract, references, and article information   
View Article: PDF

[3] Rita Giuliano and Claudio Macci. On the asymptotic behavior of a sequence of random variables of interest in the classical occupancy problem. Theor. Probability and Math. Statist. 87 (2013) 31-40.
Abstract, references, and article information   
View Article: PDF

[4] D. S. Budkov and S. Ya. Makhno. Law of the iterated logarithm for solutions of stochastic equations. Theor. Probability and Math. Statist. 83 (2011) 47-57. MR 2768847.
Abstract, references, and article information   
View Article: PDF

[5] I. Yo. Polyak. An estimate of the rate of convergence to the normal law. Theor. Probability and Math. Statist. 68 (2004) 123-125. MR 2000401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1